Calderón–Zygmund operators acting on generalized Carleson measure spaces

Tom 211 / 2012

Chin-Cheng Lin, Kunchuan Wang Studia Mathematica 211 (2012), 231-240 MSC: Primary 42B20. DOI: 10.4064/sm211-3-4

Streszczenie

We study Calderón–Zygmund operators acting on generalized Carleson measure spaces ${\rm CMO}^{\alpha ,q}_r$ and show a necessary and sufficient condition for their boundedness. The spaces ${\rm CMO}^{\alpha ,q}_r$ are a generalization of ${\rm BMO}$, and can be regarded as the duals of homogeneous Triebel–Lizorkin spaces as well.

Autorzy

  • Chin-Cheng LinNo. 13, Lane 158, Sec. 1, Daxiang St.
    Chung-Li, Taiwan 320
    Republic of China
    e-mail
  • Kunchuan WangDepartment of Applied Mathematics
    National Dong Hwa University
    Hua-Lien, Taiwan 974
    Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek